I am a dialysis patient with painful toes due to lack of circulation. I have never had tremors before I began taking Neurontin and then Lyrica, so my question is, is there anything else with different side effects that I can take?
I had several side effects with Neurontin. I was extremely dizzy and off balance all of the time. I was prescribed Neurontin for nerve damage due to my diabetes. It eased my pain quite a bit, however, I was too dizzy to get out of bed. I had eyelid twitches and I had poor circulation in my hands. I was taken off of the drug and I was left with my regular pain meds (Lortab and Indomethacin). I hope that you, along with the help of your doctor, succeed in finding medication that will help you with less side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2012 • 1 answer
Posted 24 Jun 2012 • 4 answers
Posted 24 Jul 2012 • 5 answers
I have muscle tremors in different parts of my body. I wonder what could be the cause and treatment?
Posted 15 Apr 2015 • 1 answer
Posted 11 Nov 2015 • 1 answer